Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some properties of annular blankets


Authors: C. A. Hayes and A. P. Morse
Journal: Proc. Amer. Math. Soc. 1 (1950), 107-126
MSC: Primary 27.2X
MathSciNet review: 0033341
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0033341-9
Article copyright: © Copyright 1950 American Mathematical Society